# SDR UIEA2013122000610

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,243 hours, 37,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Part serial: NSN
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 & L2 DOOR, EXTERIOR EMERGENCY LIGHTS ARE INOPERATIVE.  RELAMPED L1 & L2 EXTERIOR EMERGENCY LIGHTS, OPERATIONS CHECKED NORMAL IAW AMM 33-51-00.
